# SDR AALA20110429DFW02

- Difficulty date: April 26, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 33,939 hours, 5,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR AFT EMERGENCY EXIT IDENTIFIER LENS IS BROKEN.  REPLACED LENS FOR RIGHT NUMBER 1 DOOR AFT EMERGENCY EXIT IDENTIFIER.  OPS CHECK NORMAL.
